Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18736
Title: Global convergence of the Polak-Ribière-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems
Authors: Wei, ZX
Li, GY
Qi, LQ 
Keywords: Global convergence
Inexact line search
Nonconvex optimization
PRP method
Issue Date: 2008
Source: Mathematics of computation, 2008, v. 77, no. 264, p. 2173-2193 How to cite?
Journal: Mathematics of Computation 
Abstract: We propose two algorithms for nonconvox unconstrained optimization problems that employ Polak-Ribicro-Polyak conjugate gradient formula and new inexact line search techniques. We show that the new algorithms converge globally if the function to be minimized has Lipschitz continuous gradients. Preliminary numerical results show that the proposed methods for particularly chosen line search conditions are very promising.
URI: http://hdl.handle.net/10397/18736
ISSN: 0025-5718
DOI: 10.1090/S0025-5718-08-02031-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Last Week
0
Last month
1
Citations as of Jul 12, 2018

WEB OF SCIENCETM
Citations

32
Last Week
0
Last month
1
Citations as of Jul 15, 2018

Page view(s)

43
Last Week
0
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.